# SDR MASA2010121301445

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,927 hours, 26,080 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50105201
- Part serial: JAN981169
- Condition: Worn
- Location: Mlg
- Part time: 26,841 hours, 21,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES 1 AND 4 OVERTEMP ON TAXI.  MX R2 NR 1 BRAKE AND BLED ALL BRAKES.  THE NR 4 BRAKE ASSY WAS ALSO CHANGED ON 12/10/10, S/N: SEP94-0341, TT: 11027, TC: 9615, PART CONDITION: WORN.
